# SDR 7AHR2018111606

- Difficulty date: June 23, 2017
- Submitted: November 16, 2018
- Operation: General aviation
- Aircraft: N407NV
- Make and model: Doug DC-9-82
- Aircraft serial: 53244
- Aircraft time: 57,143 hours, 37,500 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 9911585510
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SUPPLEMENTAL INFORMATION" REPLACED R/H TRUNNION SUPPORT FITTING 9911585-510 ALONG WITH NEW VERTICAL SUPPORT WEB 9910088-51 AND FWD SUPPORT TEE 9910088-12 PER ERO R5314-0002, DOUGLAS DWG 9910088, ER05314-0003.
